Advanced search
Start date
Betweenand

Geodesics flows in singular metrics

Grant number: 14/04944-6
Support type:Research Grants - Visiting Researcher Grant - International
Duration: September 01, 2014 - August 31, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Farid Tari
Grantee:Farid Tari
Visiting researcher: Alexey Remizov
Visiting researcher institution: École Polytechnique, France
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil

Abstract

The research project contains problems which are connected with singularity theory, ordinary differential equations, differential geometry, and control theory. There is an interest in studying manifolds with singular metrics both in mathematics and in physics. In our research project, we concentrate on mathematical aspects of singular metrics, in particular, on singularities of geodesic flows and their behavior around the singular locus of the metric. We also propose to study singularities of geodesic flows in the Dirac problem and in singular Lagrangians. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
REMIZOV, A. O.; TARI, F.. Singularities of the geodesic flow on surfaces with pseudo-Riemannian metrics. Geometriae Dedicata, v. 185, n. 1, p. 131-153, . (14/00304-2, 14/04944-6)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.